# SDR SWIA201126471

- Difficulty date: June 14, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 25,204 hours, 19,674 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Faulty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(FLT 4779) RIGHT MAIN LANDING GEAR DID NOT EXTEND NORMALLY.  CYCLED GEAR HANDLE AND GEAR CAME DOWN AND LOCKED. REPLACED RIGHT SIDESTAY ACTUATOR, RIGHT MLG UPLOCK, MLG SELECTOR VALVE, RUN AROUND BYPASS VALVE, MLG PRIORITY VALVE AND RESTRICTOR VALVE.
